| Model Number |
368589 |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that after use with a bd vacutainer® edta (k2e) 18 mg blood collection tubes the samples were clotted.This occurred with several patient samples, however, patient information is unknown.Some patients had a delay in results others required additional needle sticks.The following information was provided by the initial reporter: it was reported that samples were clotted.
Additional Manufacturer Narrative
H.6.Investigation: bd ids received no samples from the customer facility for investigation at the manufacturing site.No photos were received.5 in-house retains were tested and the customer¿s indicated failure mode of ¿clotting¿ with the incident lot was not observed in the retention samples.Titration was performed and all tubes passed.All retention samples were within specifications.The device history record was reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Bd was unable to confirm the customer¿s indicated failure mode.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description
It was reported that after use with a bd vacutainer® k2 edta (k2e) 18 mg blood collection tubes the samples were clotted.This occurred with several patient samples, however, patient information is unknown.Some patients had a delay in results others required additional needle sticks.The following information was provided by the initial reporter: it was reported that samples were clotted.